Journal article icon

Journal article

Coercive estimate for solutions to the linearizations of the modified Navier-Stokes equations

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
DOKLADY AKADEMII NAUK
Volume:
370
Issue:
6
Pages:
738-740
Publication date:
2000-02-05
ISSN:
0869-5652
URN:
uuid:6c45d3ca-1fda-406e-b341-5f9732e1f47f
Source identifiers:
15023
Local pid:
pubs:15023

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP